# SDR AALA201607269001

- Difficulty date: July 22, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 51,379 hours, 21,859 cycles
- Engine: Iae V2524A5
- Engine time: 52,555 hours, 22,226 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED THAT THE NR 1 ENGINE WAS SLOW TO SPOOL AND AN ECAM FUEL CONTROL FAULT DISPLAYED DURING THE TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AROUND 60 KNOTS.  THE AIRCRAFT RETURNED TO THE GATE AND WAS REMOVED FROM SERVICE. AIRCRAFT GROUNDED.  MAINTENANCE ACCOMPLISHED TSM PROCEDURE 73-00-00-810-904-A AND REPLACED THE NR 1 ENGINE FUEL METERING UNIT IAW AMM 73-22-52.
